# SDR ASOA201000834

- Difficulty date: May 18, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,491 hours, 13,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE RAIL SEAT TRACK HAS LIGHT CORROSION AT 12AB.   REMOVED LT SIDE RAIL SEAT TRACK AT 12AB SRM 51-41-02 TASK 51-41-02-001-001-A01. NEW SEAT TRACK REQUIRES INSTALLATION. MODIFIED HOLE PATTERN IN NEW SEAT RAIL IAW MODSUM SH670T143189 AND SRM 51-40-11-001-001-A01.  INSTALLED LT SIDE SEAT RAIL AT 12AB IAW AMM 53-00-49-400-801.
